BibTeX record journals/jiis/HruschkaHE07

download as .bib file

@article{DBLP:journals/jiis/HruschkaHE07,
  author    = {Estevam R. Hruschka Jr. and
               Eduardo R. Hruschka and
               Nelson F. F. Ebecken},
  title     = {Bayesian networks for imputation in classification problems},
  journal   = {J. Intell. Inf. Syst.},
  volume    = {29},
  number    = {3},
  pages     = {231--252},
  year      = {2007},
  url       = {https://doi.org/10.1007/s10844-006-0016-x},
  doi       = {10.1007/s10844-006-0016-x},
  timestamp = {Fri, 26 May 2017 22:55:02 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jiis/HruschkaHE07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics